# SDR CALA2013092791516

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 68,754 hours, 25,127 cycles
- Engine: Pwa PW2040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER VIBRATOR INTERMITTENTLY STICKS & IS EXTREMELY LOUD.  R & R STANDBY ALTIMETER, OPERATIONS CHECKED NORMAL.
